# SDR SWAA2022111671444

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 57,269 hours, 34,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LOOSE ON R-2 DOOR.   R-2 DOOR SLIDE CHECKED FOR SECURITY IAW MMMM 25-66-01.  OK FOR SERVICE.
